# SDR SWAA2021081791597

- Difficulty date: June 7, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 325 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STA.325.38 2' ABOVE S24L. 'STRAP' / REMOVED AND REPLACED STRAP AT E&E COMPT STA 325.38; 2' ABOVE S-24L REF B737-700 SRM 51-40-02-0G-0 AND DWG#141A8513
